Show simple item record

dc.contributor.authorÖzbay, Hitay
dc.contributor.authorTannenbaum, Allen R.
dc.date.accessioned2010-06-28T19:57:56Z
dc.date.available2010-06-28T19:57:56Z
dc.date.issued1990-03
dc.identifier.citationHitay Ozbay and Allen Tannenbaum, "A Skew Toeplitz Approach to the H∞ -Optimal Control of Multivariable Distributed Systems," SIAM Journal on Control Optimization, Vol. 28, No. 3 (March 1990) 653-670en_US
dc.identifier.issn0363-0129
dc.identifier.urihttp://hdl.handle.net/1853/34059
dc.description©1990 Society for Industrial and Applied Mathematics. Permalink: http://dx.doi.org/10.1137/0328038en_US
dc.descriptionDOI: 10.1137/0328038
dc.description.abstractIn this paper the problem of the H∞ optimization of multivariable distributed systems in the four block setting is studied. This work is based on several previous papers and employs the skew Toeplitz framework developed in [Operator Theory: Adv. Appl., 32 (1988), pp. 21–43], [Operator Theory: Adv. Appl.,32 (1988), pp. 93–112], [Operator Theory and Integral Equations, 11 (1988), pp. 726–767], [J. Functional Anal., 74 (1987), pp. 146–159], [SIAM J. Math. Anal., 19 (1988), pp. 1081–1091].en_US
dc.language.isoen_USen_US
dc.publisherGeorgia Institute of Technologyen_US
dc.subjectH∞ -optimal controlen_US
dc.subjectDistributed systemsen_US
dc.subjectFour block problemen_US
dc.subjectSkew Toeplitz operatoren_US
dc.titleA Skew Toeplitz Approach to the H∞ -Optimal Control of Multivariable Distributed Systemsen_US
dc.typeArticleen_US
dc.contributor.corporatenameUniversity of Minnesota. Dept. of Electrical Engineering
dc.contributor.corporatenameUniversity of Minnesota. Control Sciences and Dynamical Systems Center
dc.contributor.corporatenameṬekhniyon, Makhon ṭekhnologi le-Yiśraʼel
dc.publisher.originalSociety for Industrial and Applied Mathematics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record